# SDR COOSDR05003

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, DOOR JAMB, STUB BEAM, PN 5921718-1, SHORT FLANGES CRACKED.  (K)
